# SDR UALA2010102103893

- Difficulty date: October 20, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 33,161 hours, 13,384 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Unwanted Deploy
- Location: Row 8def
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS FELL DOWN AT 8DEF.  RESTOWED MASKS.
